Siberian Mathematical Journal

, Volume 33, Issue 3, pp 524–533

Integral geometry of a tensor field on a manifold whose curvature is bounded above

To Mikhail Mikhailovich Lavrent'ev on his sixtieth birthday
  • V. A. Sharafutdinov

DOI: 10.1007/BF00970902

Cite this article as:
Sharafutdinov, V.A. Sib Math J (1992) 33: 524. doi:10.1007/BF00970902

Copyright information

© Plenum Publishing Corporation 1992

Authors and Affiliations

  • V. A. Sharafutdinov

There are no affiliations available

Personalised recommendations